# SDR HALA2018090900214

- Difficulty date: September 8, 2018
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 24,933 hours, 3,975 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 33291290002
- Part serial: 40265
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SUP - AIR DIVERSION - DIVERTED DUE TO HYDRAULIC GREEN RESERVOIR LO AIR PR, FOLLOWED BY TOTAL LOSS OF GREEN HYDRAULIC FLUID. ON ARRIVAL, INBOUND CREW STATED THAT NO GREEN HYDRAULIC QTY, HYDRAULIC FLUID WAS COMING OUT FROM NR 2 ENG DRAIN MAST, NR 1 HYDRAULIC PUMP. NEED NR 2 ENG GREEN HYDRAULIC PUMP REPLACEMENT. PRESSURIZED GREEN HYDRAULIC RESERVOIR PER AMM29-14-00-614-804-A01. UNABLE TO PRESSURIZE GREEN RESERVOIR. FOUND AIR LEAK FROM GREEN RESERVOIR, PRESSURIZATION CHECK VALVE DRAIN. REMOVED CHECK VALVE PER AMM29-14-31-000-801-A. FOUND CHECK VALVE PARTIALLY STUCK OPEN. NEED CHECK VALVE P/N 42F0026. REMOVED GREEN ENG HYDRAULIC PUMP PER AMM29-11-51. INSTALLED NEW CHECK VALVE ON GREEN RESERVOIR AS PER AMM29-14-31. INSTALLED NEW EDP PER AMM29-11-51. REPLACED CASE DRAIN FILTER ASSEMBLY ON GREEN SYSTEM ON NR 2 ENG AS PER AMM29-11-43. PERFORMED LEAK TEST AND NO LEAK NOTED. PERFORMED BLEEDING HYDRAULIC SYSTEM AND RESET C/B 5JR. ENG RUN PERFORMED, ALL OK. A/C OK FOR SERVICE
